Saturday, July 27, 2019
Last Night was TOUGH!
The nausea began, and I promptly took three drops of CBD under my tongue, which almost always works, and waited. The nausea got worse, the stomach pains and diarrhea began.
After about an hour, I took 4mg of Zofran; it took an hour before it even began to touch the stomach pain and nausea, not to mention the diarrhea!
By now I am convinced I must have stomach cancer, or pancreatitis, or something other than typical side effects from Bosulif. That would be my hypochondria kicking in, but my logical self knows better!
Praying that I can sleep, and will be "all better" by morning.
This pain, nausea, diarrhea cycle lasted eight miserable hours. Today I feel as though I have been run over.
What the heck was that all about? Was it a side effect of Bosulif? Was it something else? I had no fever.
I hate that being in constant treatment makes all things seem worse than they probably are and I hate that I NEVER know if what I am feeling is a true medical issue or just side effects from my medication.
Of course, I am terrified to take another dose of this life-saving medication, BUT I will since I did not get my second dose down the hatch last night.
I am keeping my fingers crossed for a more "normal" type day; mild nausea, no stabbing stomach pains, and little diarrhea!
Blek! The life of chronic cancer can be SO much fun!
Epic Experience is a cancer camp for adult cancer patients and I have so been looking forward to attending.
Now I am feeling a bit fearful to travel to Colorado, in the mountains at 8000 plus feet. I hate that cancer does that to me, and I am praying for a better tomorrow, to gain the confidence to throw caution to the wind, get on the plane and head off to an adventure of a lifetime.
Wish me luck!
FaceBook: CML: A Place for Hope and Humor
#chronicillness #sideeffcets #chronicmyelogenousleukemia #Bosulif #leukemia #lovemylife #cml #travellingwithcancer #cancercamp #cmlspecialist #epicexperience #thrivingwithleukemia #livingwithcancer